# SDR 5RJR12167

- Difficulty date: December 8, 2017
- Submitted: January 23, 2018
- Operation: General aviation
- Aircraft: N972PF
- Make and model: Raythn 390
- Aircraft serial: RB38
- Aircraft time: 1,963 hours, 1,573 cycles
- Engine: Wilint FJ44
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 680S53
- Part serial: 218
- Condition: Shorted
- Location: Oil System
- Part time: 1,963 hours, 1,573 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE LIGHT WOULD INTERMITTENTLY ILLUMINATE BUT OIL PRESSURE INDICATION INDICATED IN THE GREEN. FOUND PRESSURE SWITCH P/N 680S53 "A" WIRE INSIDE PRESSURE SWITCH CHAFED AND GROUNDING ON SWITCH CASE.  REPLACED PRESSURE SWITCH. OPERATIONAL CHECKED GOOD.
